MathSciNet Relay Station
MathSciNet bibliographic data
MR891631 32C40 (14B05 14J17)
Laufer, Henry B. The multiplicity of isolated two-dimensional hypersurface singularities. Trans. Amer. Math. Soc. 302 (1987), no. 2, 489–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement